Jump to content

Search the Community

Showing results for tags 'scared'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 2 results

  1. Hi everyone. I've been dealing with severe derealization, panic, insomnia, anxiety, depression, dizziness, vertigo, migraines, agitation, irritably etc. for 3 years now. I'm scared out of my mind. I am on geodon 20 mg 2x a day zoloft (I'm weening. Just went from 25 mg to 12.5 mg) remeon 7.5 mg 2x a day scheduled Ativan (5 mg total per day) i am at at the end of my rope. I believe be chronic insomnia is at the heart of the way I feel. I have recently come to the realization that the derealization could be coming from pharmaceuticals. In an attempt to feel better, I have started weening off Zoloft- under doc approval (had to start somewhere and this medication has never helped me). I have been on Zoloft for 13 years, since the birth of my son when I developed post pardum depression. Is it it possible that going off the Zoloft will help? Or is the derealization likely to get worse? I'm still on 12.5 mg. This is my 2nd day on 12.5 from 25 mg. I believe I went from 50 mg to 37.5 in mid July. Then only went from 37.5 to 25 mg a week ago. And started 12.5 yesterday. Is this too quick? Or should I stay on 12.5 for a couple weeks and see how I do? Sounds like medication withdrawal can certainly cause DP/DR, but is it possible that coming off of them can actually help? Will things ever get bettter? Any adcice woukd be greatly appreciated.
  2. I have a lot of dental work that I need done. My molars are rotting and need to be pulled due to a 2 year spat of binging and purging (I stopped months ago....but no matter, the damage has been done). However, I am NOT in a good place right now for this. My body is still trying to adjust to 2 withdrawals. How do I deal with the pain that is to come?? I am freaking out right now and would love a friendly voice or two :(
×

Important Information

By using this site, you agree to our Terms of Use.